May  2021, 20(5): 1907-1930. doi: 10.3934/cpaa.2021052

Dynamics of a 3D Brinkman-Forchheimer equation with infinite delay

1. 

Faculty of Science, Beijing University of Technology, Ping Le Yuan 100, Chaoyang District, Beijing, 100124, China

2. 

Department of Mathematics and Information Science, Henan Normal University, Xinxiang, 453007, China

* Corresponding author: Rong Yang

Received  October 2020 Revised  January 2021 Published  March 2021

Fund Project: R. Yang is partially supported by NSFC (No. 11601021). X.-G. Yang is partially supported by the Fund of Young Backbone Teacher in Henan Province (No. 2018GGJS039), Incubation Fund from Henan Normal University (No. 2020PL17) and Henan Overseas Expertise Introduction Center for Discipline Innovation (No. CXJD2020003)

This paper is concerned with the pullback dynamics and asymptotic stability for a 3D Brinkman-Forchheimer equation with infinite delay. The well-posedness of weak solution to the 3D Brinkman-Forchheimer flow with infinite delay is investigated in the weighted space $ C_\kappa(H) $ firstly, then the pullback attractors are presented for the process of weak solution. Moreover, the existence of global attractor and the exponential stability analysis of stationary solutions are shown, which is based on the estimate of corresponding steady state equation.

Citation: Wenjing Liu, Rong Yang, Xin-Guang Yang. Dynamics of a 3D Brinkman-Forchheimer equation with infinite delay. Communications on Pure & Applied Analysis, 2021, 20 (5) : 1907-1930. doi: 10.3934/cpaa.2021052
References:
[1]

V. Barbu and S. S. Sritharan, Navier-Stokes equation with hereditary viscosity, Z. Angew. Math. Phys., 54 (2003), 449-461.  doi: 10.1007/s00033-003-1087-y.  Google Scholar

[2]

T. Caraballo and J. A. Langa, On the upper semicontinuity of cocycle attractors for non-autonomous and random dynamical systems, Dyn. Continuous Discrete Impuls. Syst. Ser. A Math. Anal., 10 (2003), 491-513.   Google Scholar

[3]

T. CaraballoG. Łukaszewicz and J. Real, Pullback attractors for asymptotically compact non-autonomous dynamical systems, Nonlinear Anal., 64 (2006), 484-498.  doi: 10.1016/j.na.2005.03.111.  Google Scholar

[4]

T. Caraballo and J. Real, Navier-Stokes equations with delays, R. Soc. Lond. Proc. Ser. A Math. Phys. Eng. Sci., 457 (2001), 2441-2453.  doi: 10.1098/rspa.2001.0807.  Google Scholar

[5]

T. Caraballo and J. Real, Attractors for 2D Navier-Stokes models with delays, J. Differential Equations, 205 (2004), 271-297.  doi: 10.1016/j.jde.2004.04.012.  Google Scholar

[6]

A. N. Carvalho, J. A. Langa and J. C. Robinson, Attractors for Infinite-Dimensional Non-Autonomous Dynamical Systems, Springer, New York, 2013. doi: 10.1007/978-1-4614-4581-4.  Google Scholar

[7]

H. CrauelA. Debussche and F. Flandoli, Random attractors, J. Dynam. Differential Equations, 9 (1997), 307-341.  doi: 10.1007/BF02219225.  Google Scholar

[8]

H. Crauel and F. Flandoli, Attractors for random dynamical systems, Probab. Theory Related Fields, 100 (1994), 365-393.  doi: 10.1007/BF01193705.  Google Scholar

[9]

E. DiBenedetto, Degenerate Parabolic Equations, Universitext, Springer-Verlag, New York, 1993. doi: 10.1007/978-1-4612-0895-2.  Google Scholar

[10]

J. Garcia-Luengo and P. Marin-Rubio, Attractors for a double time-delayed 2D Navier-Stokes model, Discrete Contin. Dyn. Syst., 34 (2014), 4085-4105.  doi: 10.3934/dcds.2014.34.4085.  Google Scholar

[11]

J. K. Hale and J. Kato, Phase space for retarded equations with infinite delay, Funkcial. Ekvac., 21 (1978), 11-41.   Google Scholar

[12]

Y. Hino, S. Murakami, and T. Naito, Functional Differential Equations with Infinite Delay, Lecture Notes in Mathematics, Vol. 1473, Springer-Verlag, Berlin, 1991. doi: 10.1007/BFb0084432.  Google Scholar

[13]

V. K. Kalantarov and S. Zelik, Smooth attractors for the Brinkman-Forchheimer equations with fast growing nonlinearities, Commun. Pure Appl. Anal., 11 (2012), 2037-2054.  doi: 10.3934/cpaa.2012.11.2037.  Google Scholar

[14]

J. R. Kang and J. Y. Park, Uniform attractors for non-autonomous Brinkman-Forchheimer equations with delay, Acta Math. Sin. (Engl. Ser.), 29 (2013), 993-1006.  doi: 10.1007/s10114-013-1392-0.  Google Scholar

[15]

L. LiX. YangX. LiX. Yan and Y. Lu, Dynamics and stability of the 3D Brinkman-Forchheimer equation with variable delay (Ⅰ), Asymptot. Anal., 113 (2019), 167-194.  doi: 10.3233/ASY-181512.  Google Scholar

[16]

J.-L. Lions, Quelques Méthodes de Résolution des Problémes aux Limites Non Linéaires, Dunod, Gauthier-Villars, Paris, 1969.  Google Scholar

[17]

Y. Liu, Convergence and continuous dependence for the Brinkman-Forchheimer equations, Math. Comput. Modelling, 49 (2009), 1401-1415.  doi: 10.1016/j.mcm.2008.11.010.  Google Scholar

[18]

P. Marín-Rubio and J. Real, On the relation between two different concepts of pullback attractors for non-autonomous dynamical systems, Nonlinear Anal., 71 (2009) 3956–3963. doi: 10.1016/j.na.2009.02.065.  Google Scholar

[19]

P. Marín-RubioJ. Real and J. Valero, Pullback attractors for a two-dimensional Navier-Stokes model in an infinite delay case, Nonlinear Anal., 74 (2011), 2012-2030.  doi: 10.1016/j.na.2010.11.008.  Google Scholar

[20]

D. A. Nield, The limitations of the Brinkman-Forchheimer equation in modeling flow in a saturated porous medium and at an interface, Int. J. Heat Fluid Flow, 12 (1991), 269-272.  doi: 10.1016/0142-727X(91)90062-Z.  Google Scholar

[21]

Y. Ouyang and L. Yan, A note on the existence of a global attractor for the Brinkman-Forchheimer equations, Nonlinear Anal., 70 (2009), 2054-2059.  doi: 10.1016/j.na.2008.02.121.  Google Scholar

[22]

L. E. Payne and B. Straughan, Convergence and continuous dependence for the Brinkman–Forchheimer equations, Stud. Appl. Math., 102 (1999), 419-439.  doi: 10.1111/1467-9590.00116.  Google Scholar

[23]

B. Straughan, Stability and Wave Motion in Porous Media, Applied Mathematical Sciences, Vol. 165, Springer, New York, 2008.  Google Scholar

[24]

R. Temam, Infinite Dimensional Dynamical Systems in Mechanics and Physics, 2nd edition, Vol. 45, Springer-Verlag, New York, 1997. doi: 10.1007/978-1-4612-0645-3.  Google Scholar

[25]

D. Ugurlu, On the existence of a global attractor for the Brinkman-Forchheimer equations, Nonlinear Anal., 68 (2008), 1986-1992.  doi: 10.1016/j.na.2007.01.025.  Google Scholar

[26]

K. Vafai and S. J. Kim, Fluid mechanics of the interface region between a porous medium and a fluid layer–An exact solution, Int. J. Heat Fluid Flow, 11 (1990), 254-256.  doi: 10.1016/0142-727X(90)90045-D.  Google Scholar

[27]

K. Vafai and S. J. Kim, On the limitations of the Brinkman-Forchheimer-extended Darcy equation, Int. J. Heat and Fluid Flow, 16 (1995), 11-15.  doi: 10.1016/0142-727X(94)00002-T.  Google Scholar

[28]

B. Wang and S. Lin, Existence of global attractors for the three-dimensional Brinkman-Forchheimer equation, Math. Meth. Appl. Sci., 31 (2008), 1479-1495.  doi: 10.1002/mma.985.  Google Scholar

[29]

S. Whitaker, The Forchheimer equation: A theoretical development, Transp. Porous Media., 25 (1996), 27-62.  doi: 10.1007/BF00141261.  Google Scholar

[30]

R. Yang, W. Liu and X.-G. Yang, Asymptotic stability of 3D Brinkman-Forchheimer equation with delay, preprint. Google Scholar

[31]

X.-G. YangL. LiX. Yan and L. Ding, The structure and stability of pullback attractors for 3D Brinkman-Forchheimer equation with delay, Electron. Res. Arch., 28 (2020), 1396-1418.  doi: 10.3934/era.2020074.  Google Scholar

show all references

References:
[1]

V. Barbu and S. S. Sritharan, Navier-Stokes equation with hereditary viscosity, Z. Angew. Math. Phys., 54 (2003), 449-461.  doi: 10.1007/s00033-003-1087-y.  Google Scholar

[2]

T. Caraballo and J. A. Langa, On the upper semicontinuity of cocycle attractors for non-autonomous and random dynamical systems, Dyn. Continuous Discrete Impuls. Syst. Ser. A Math. Anal., 10 (2003), 491-513.   Google Scholar

[3]

T. CaraballoG. Łukaszewicz and J. Real, Pullback attractors for asymptotically compact non-autonomous dynamical systems, Nonlinear Anal., 64 (2006), 484-498.  doi: 10.1016/j.na.2005.03.111.  Google Scholar

[4]

T. Caraballo and J. Real, Navier-Stokes equations with delays, R. Soc. Lond. Proc. Ser. A Math. Phys. Eng. Sci., 457 (2001), 2441-2453.  doi: 10.1098/rspa.2001.0807.  Google Scholar

[5]

T. Caraballo and J. Real, Attractors for 2D Navier-Stokes models with delays, J. Differential Equations, 205 (2004), 271-297.  doi: 10.1016/j.jde.2004.04.012.  Google Scholar

[6]

A. N. Carvalho, J. A. Langa and J. C. Robinson, Attractors for Infinite-Dimensional Non-Autonomous Dynamical Systems, Springer, New York, 2013. doi: 10.1007/978-1-4614-4581-4.  Google Scholar

[7]

H. CrauelA. Debussche and F. Flandoli, Random attractors, J. Dynam. Differential Equations, 9 (1997), 307-341.  doi: 10.1007/BF02219225.  Google Scholar

[8]

H. Crauel and F. Flandoli, Attractors for random dynamical systems, Probab. Theory Related Fields, 100 (1994), 365-393.  doi: 10.1007/BF01193705.  Google Scholar

[9]

E. DiBenedetto, Degenerate Parabolic Equations, Universitext, Springer-Verlag, New York, 1993. doi: 10.1007/978-1-4612-0895-2.  Google Scholar

[10]

J. Garcia-Luengo and P. Marin-Rubio, Attractors for a double time-delayed 2D Navier-Stokes model, Discrete Contin. Dyn. Syst., 34 (2014), 4085-4105.  doi: 10.3934/dcds.2014.34.4085.  Google Scholar

[11]

J. K. Hale and J. Kato, Phase space for retarded equations with infinite delay, Funkcial. Ekvac., 21 (1978), 11-41.   Google Scholar

[12]

Y. Hino, S. Murakami, and T. Naito, Functional Differential Equations with Infinite Delay, Lecture Notes in Mathematics, Vol. 1473, Springer-Verlag, Berlin, 1991. doi: 10.1007/BFb0084432.  Google Scholar

[13]

V. K. Kalantarov and S. Zelik, Smooth attractors for the Brinkman-Forchheimer equations with fast growing nonlinearities, Commun. Pure Appl. Anal., 11 (2012), 2037-2054.  doi: 10.3934/cpaa.2012.11.2037.  Google Scholar

[14]

J. R. Kang and J. Y. Park, Uniform attractors for non-autonomous Brinkman-Forchheimer equations with delay, Acta Math. Sin. (Engl. Ser.), 29 (2013), 993-1006.  doi: 10.1007/s10114-013-1392-0.  Google Scholar

[15]

L. LiX. YangX. LiX. Yan and Y. Lu, Dynamics and stability of the 3D Brinkman-Forchheimer equation with variable delay (Ⅰ), Asymptot. Anal., 113 (2019), 167-194.  doi: 10.3233/ASY-181512.  Google Scholar

[16]

J.-L. Lions, Quelques Méthodes de Résolution des Problémes aux Limites Non Linéaires, Dunod, Gauthier-Villars, Paris, 1969.  Google Scholar

[17]

Y. Liu, Convergence and continuous dependence for the Brinkman-Forchheimer equations, Math. Comput. Modelling, 49 (2009), 1401-1415.  doi: 10.1016/j.mcm.2008.11.010.  Google Scholar

[18]

P. Marín-Rubio and J. Real, On the relation between two different concepts of pullback attractors for non-autonomous dynamical systems, Nonlinear Anal., 71 (2009) 3956–3963. doi: 10.1016/j.na.2009.02.065.  Google Scholar

[19]

P. Marín-RubioJ. Real and J. Valero, Pullback attractors for a two-dimensional Navier-Stokes model in an infinite delay case, Nonlinear Anal., 74 (2011), 2012-2030.  doi: 10.1016/j.na.2010.11.008.  Google Scholar

[20]

D. A. Nield, The limitations of the Brinkman-Forchheimer equation in modeling flow in a saturated porous medium and at an interface, Int. J. Heat Fluid Flow, 12 (1991), 269-272.  doi: 10.1016/0142-727X(91)90062-Z.  Google Scholar

[21]

Y. Ouyang and L. Yan, A note on the existence of a global attractor for the Brinkman-Forchheimer equations, Nonlinear Anal., 70 (2009), 2054-2059.  doi: 10.1016/j.na.2008.02.121.  Google Scholar

[22]

L. E. Payne and B. Straughan, Convergence and continuous dependence for the Brinkman–Forchheimer equations, Stud. Appl. Math., 102 (1999), 419-439.  doi: 10.1111/1467-9590.00116.  Google Scholar

[23]

B. Straughan, Stability and Wave Motion in Porous Media, Applied Mathematical Sciences, Vol. 165, Springer, New York, 2008.  Google Scholar

[24]

R. Temam, Infinite Dimensional Dynamical Systems in Mechanics and Physics, 2nd edition, Vol. 45, Springer-Verlag, New York, 1997. doi: 10.1007/978-1-4612-0645-3.  Google Scholar

[25]

D. Ugurlu, On the existence of a global attractor for the Brinkman-Forchheimer equations, Nonlinear Anal., 68 (2008), 1986-1992.  doi: 10.1016/j.na.2007.01.025.  Google Scholar

[26]

K. Vafai and S. J. Kim, Fluid mechanics of the interface region between a porous medium and a fluid layer–An exact solution, Int. J. Heat Fluid Flow, 11 (1990), 254-256.  doi: 10.1016/0142-727X(90)90045-D.  Google Scholar

[27]

K. Vafai and S. J. Kim, On the limitations of the Brinkman-Forchheimer-extended Darcy equation, Int. J. Heat and Fluid Flow, 16 (1995), 11-15.  doi: 10.1016/0142-727X(94)00002-T.  Google Scholar

[28]

B. Wang and S. Lin, Existence of global attractors for the three-dimensional Brinkman-Forchheimer equation, Math. Meth. Appl. Sci., 31 (2008), 1479-1495.  doi: 10.1002/mma.985.  Google Scholar

[29]

S. Whitaker, The Forchheimer equation: A theoretical development, Transp. Porous Media., 25 (1996), 27-62.  doi: 10.1007/BF00141261.  Google Scholar

[30]

R. Yang, W. Liu and X.-G. Yang, Asymptotic stability of 3D Brinkman-Forchheimer equation with delay, preprint. Google Scholar

[31]

X.-G. YangL. LiX. Yan and L. Ding, The structure and stability of pullback attractors for 3D Brinkman-Forchheimer equation with delay, Electron. Res. Arch., 28 (2020), 1396-1418.  doi: 10.3934/era.2020074.  Google Scholar

[1]

Xin-Guang Yang, Lu Li, Xingjie Yan, Ling Ding. The structure and stability of pullback attractors for 3D Brinkman-Forchheimer equation with delay. Electronic Research Archive, 2020, 28 (4) : 1395-1418. doi: 10.3934/era.2020074

[2]

Varga K. Kalantarov, Sergey Zelik. Smooth attractors for the Brinkman-Forchheimer equations with fast growing nonlinearities. Communications on Pure & Applied Analysis, 2012, 11 (5) : 2037-2054. doi: 10.3934/cpaa.2012.11.2037

[3]

Yuncheng You, Caidi Zhao, Shengfan Zhou. The existence of uniform attractors for 3D Brinkman-Forchheimer equations. Discrete & Continuous Dynamical Systems, 2012, 32 (10) : 3787-3800. doi: 10.3934/dcds.2012.32.3787

[4]

Manil T. Mohan. Optimal control problems governed by two dimensional convective Brinkman-Forchheimer equations. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021020

[5]

Manil T. Mohan. Global and exponential attractors for the 3D Kelvin-Voigt-Brinkman-Forchheimer equations. Discrete & Continuous Dynamical Systems - B, 2020, 25 (9) : 3393-3436. doi: 10.3934/dcdsb.2020067

[6]

Julia García-Luengo, Pedro Marín-Rubio, José Real. Regularity of pullback attractors and attraction in $H^1$ in arbitrarily large finite intervals for 2D Navier-Stokes equations with infinite delay. Discrete & Continuous Dynamical Systems, 2014, 34 (1) : 181-201. doi: 10.3934/dcds.2014.34.181

[7]

Sana Netchaoui, Mohamed Ali Hammami, Tomás Caraballo. Pullback exponential attractors for differential equations with delay. Discrete & Continuous Dynamical Systems - S, 2021, 14 (4) : 1345-1358. doi: 10.3934/dcdss.2020367

[8]

Xuping Zhang. Pullback random attractors for fractional stochastic $ p $-Laplacian equation with delay and multiplicative noise. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021107

[9]

Suping Wang, Qiaozhen Ma. Existence of pullback attractors for the non-autonomous suspension bridge equation with time delay. Discrete & Continuous Dynamical Systems - B, 2020, 25 (4) : 1299-1316. doi: 10.3934/dcdsb.2019221

[10]

Pedro Marín-Rubio, Antonio M. Márquez-Durán, José Real. Pullback attractors for globally modified Navier-Stokes equations with infinite delays. Discrete & Continuous Dynamical Systems, 2011, 31 (3) : 779-796. doi: 10.3934/dcds.2011.31.779

[11]

Rodrigo Samprogna, Tomás Caraballo. Pullback attractor for a dynamic boundary non-autonomous problem with Infinite Delay. Discrete & Continuous Dynamical Systems - B, 2018, 23 (2) : 509-523. doi: 10.3934/dcdsb.2017195

[12]

Tomás Caraballo, Antonio M. Márquez-Durán, José Real. Pullback and forward attractors for a 3D LANS$-\alpha$ model with delay. Discrete & Continuous Dynamical Systems, 2006, 15 (2) : 559-578. doi: 10.3934/dcds.2006.15.559

[13]

Peter E. Kloeden, Thomas Lorenz. Pullback attractors of reaction-diffusion inclusions with space-dependent delay. Discrete & Continuous Dynamical Systems - B, 2017, 22 (5) : 1909-1964. doi: 10.3934/dcdsb.2017114

[14]

Cecilia Cavaterra, M. Grasselli. Robust exponential attractors for population dynamics models with infinite time delay. Discrete & Continuous Dynamical Systems - B, 2006, 6 (5) : 1051-1076. doi: 10.3934/dcdsb.2006.6.1051

[15]

Wenlong Sun. The boundedness and upper semicontinuity of the pullback attractors for a 2D micropolar fluid flows with delay. Electronic Research Archive, 2020, 28 (3) : 1343-1356. doi: 10.3934/era.2020071

[16]

José A. Langa, Alain Miranville, José Real. Pullback exponential attractors. Discrete & Continuous Dynamical Systems, 2010, 26 (4) : 1329-1357. doi: 10.3934/dcds.2010.26.1329

[17]

Yukihiko Nakata. Existence of a period two solution of a delay differential equation. Discrete & Continuous Dynamical Systems - S, 2021, 14 (3) : 1103-1110. doi: 10.3934/dcdss.2020392

[18]

Tomás Caraballo, P.E. Kloeden, Pedro Marín-Rubio. Numerical and finite delay approximations of attractors for logistic differential-integral equations with infinite delay. Discrete & Continuous Dynamical Systems, 2007, 19 (1) : 177-196. doi: 10.3934/dcds.2007.19.177

[19]

Fouad Hadj Selem, Hiroaki Kikuchi, Juncheng Wei. Existence and uniqueness of singular solution to stationary Schrödinger equation with supercritical nonlinearity. Discrete & Continuous Dynamical Systems, 2013, 33 (10) : 4613-4626. doi: 10.3934/dcds.2013.33.4613

[20]

Jianghao Hao, Junna Zhang. General stability of abstract thermoelastic system with infinite memory and delay. Mathematical Control & Related Fields, 2021, 11 (2) : 353-371. doi: 10.3934/mcrf.2020040

2019 Impact Factor: 1.105

Metrics

  • PDF downloads (42)
  • HTML views (87)
  • Cited by (0)

Other articles
by authors

[Back to Top]